# SDR SIMA20180621001

- Difficulty date: June 21, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 35,864 hours, 31,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-07. OPS CHECKED GOOD.
